Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have muscle cramping with severe pain. What is causing this ?

started with a burning on the outsides of my hips after sitting for a long period of time that could move to my lower back, i now have slight weakness in my arms and mild cramping in my hands in the tissue below my thumbs this happened before but seemed to go away after a week, it has been three months or so but now it has returned the muscle weakness and cramping are new though. not sure what this is, the pain is not unmanageable but its bothersome. I am also having a weird fuzzy feeling in my head and a small loss of appetite but I get that sometimes with anxiety
Asked On : Tue, 30 Aug 2011
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic forum
this burning, cramping, and weakness in arms are suggestive of some vitamins/minerals deficiency.( for hips please rule out any cause like piles) please take proper diet inclusive of plenty of vegetables, fruits, juices, peanuts, milk, meat and fish are good source of iron and B12(meat liver). i hope your problem will be solved. now a days ready vitamin supplements are also available but a bit costly. if problem not resolved within few weeks then you need to undergo proper examination by a physician.
burning is also a common symptom in diabetic neuropathy.
I hope I answered your query. Wish you good health.
Answered: Tue, 30 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You have not mentioned your age.
if you are elderly then you might have generalized osteomalsia.
Go for x ray pelvic bones along with lumbo sacreal region to rule out osteo artheritis and osteo malasia.
Go for bloodsugar,fasting and post lunch.
Any neurological deficit consult neuro physician.
Take vit A,D,and calcium.
Take plenty of milk.
Ok and bye.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor